Nearly principal minors of M-matrices
Compositio Mathematica, Volume 59 (1986) no. 1, p. 73-79
@article{CM_1986__59_1_73_0,
     author = {Sierksma, Gerard and Bakker, Evert Jan},
     title = {Nearly principal minors of $M$-matrices},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {59},
     number = {1},
     year = {1986},
     pages = {73-79},
     zbl = {0603.15006},
     mrnumber = {850122},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__59_1_73_0}
}
Sierksma, Gerard; Bakker, Evert Jan. Nearly principal minors of $M$-matrices. Compositio Mathematica, Volume 59 (1986) no. 1, pp. 73-79. http://www.numdam.org/item/CM_1986__59_1_73_0/

[1] F. Ayres, Jr.: Matrices, Schaum's Outlines Series. New York (1962).

[2] A. Berman and R.J. Plemmons: Nonnegative Matrices in the Mathematical Sciences. Academic, New York (1979). | MR 544666 | Zbl 0484.15016

[3] B.B. Murphy: On the inverses of M-matrices, Proc. Amer. Math. Soc.,62 (1977) 196-198. | MR 429944 | Zbl 0322.15010

[4] A. Takayama: Mathematical Economics, Dryden, Hinsdale, Illinois (1974). | Zbl 0313.90008

[5] E. Seneta: Non-negative Matrices and Markov Chains, 2nd Ed., New York: Springer Verlag (1980). | MR 2209438 | Zbl 0471.60001

[6] G. Sierksma: Non-negative matrices; the open Leontief Model. Linear Algebra and its Appl., 26 (1979) 175-201. | MR 535685 | Zbl 0409.90027